# SDR CALA2024103000962

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 11,481 hours, 4,041 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355D000101
- Part serial: 30082
- Condition: Defective
- Location: Zone 300
- Part time: 11,394 hours, 3,965 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STABILIZER TRIM CONTROL WHEEL SWITCHES DO NOT OPERATE TRIM UP AN D TRIM DOWNALSO UNABLE TO MOVE STAB TRIB MANUAL WITH THE STAB WHEEL. AS PER COMMENT ABOVE TRIED CYCLING CB P6-2 D10 IN REF TO FIM 27-41 TASK 811 STAB TRIM WHEEL IS SEIZED/BINDING. ALSO PERFORMED STAB ELEC TRIM SYS TEST IN REF TO FIM 27-41 TASK 805. TEST FAIL BOTH CAPT AND FO SWITCHES NOT OPERATING. STARTED TO REMOVE STAB TRIM MOTOR REF AMM 27-41-71-000-801. NEW MOTOR IS PLANE SIDE. AFTER REMOVAL, CHECK IF STAB WILL MOVE MANUALLY BEFORE INSTALL OF NEW MOTOR.PARTS USED: 42-2741-9-0003,QTY :1 DUE TO THIS AIRCRAFT BEING A GROUND RETURN FOR STABILIZER TRIM BEING INOPERABLE, PLEASE ENSURE APPLICABLE INFORMATION IS RECORDED FOR SERVICE DIFFICULTY REPORTING ACPD INTERFACE INSPECTION OK TO INSTALL STAB. TRIM MOTOR REPLACED STAB TRIM MOTOR PER AMM 27-41-71.  OP CHK NORMAL PER AMM 27-41-71-700-801. PER GMM 04-20-16 SDR CREATED FOR STAB TRIM MOTOR PER 14SFC PART 21.PARTS USED:  00-0609-3-5474,QTY :1 42-2741-9-0003,QTY :2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368770  SN OFF 0082 MOTOR, STABILIZ  OFF 42-2741-9-0003 0082 ON 42-2741-9-0003 1442 ACPD INSTALLATION INSPECTION STAB TRIM MOTOR PER AMM 27-41-71 OPS CHK GOOD. STABILIZER TRIM MOTOR AUTOPILOT TEST ACCOMPLISHED PER AMM 22-11-81-710-801.NO FAULTS. DFCS AUTOPILOT CAT 3 LAND VERIFY TEST PASSED PER AMM 22-11-00-700-801. AIRCRAFT RETAIN FULL AUTOLAND CAT 3 CAPABILITY STATUS. GMM 05-35-40. UNABLE TO CLEAR THE LOG DUE TOWORK PREVIOUSLY C/W BY TECH ADD EMP:101154
